# SDR SIMA20211217002

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N283NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000818
- Aircraft time: 5,559 hours, 3,518 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT MOMENTARY LAV SMOKE WARNING FROM FOWARD LAV .UPON INSPECTION OF LAV NO SMELL OR OTHER SIGNS OF SMOKE OR E CIGARETTE VAPOR.  PERFORMED LAVATORY SMOKE DETECTOR OPERATIONAL CHECK IAW ERJ-175 AMM 26-14-01 OPS CHECK GOOD A/C OK FOR SERVICE
